# SDR USAA2012091000042

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,099 hours, 14,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXIT LIGHT LENS COVER TRIM BROKEN ON ONE SIDE.  REMOVED AND REPLACED L4 EMERGENCY LIGHT LENS COVER.  OPS CHECKED GOOD.
